# SDR DALA2018012500420

- Difficulty date: December 21, 2017
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 78,937 hours, 9,438 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND 2 CRACKS IN LT WING TO BODY FAIRING PN 191DL. REPAIRED MPN 149W1212-5 PANEL PER ERA 561376-14 PER SRM 53-00-70.
